| Model Number |
LTF-190-10-3D |
| Medical Device Problem Codes |
Degraded (1153); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device evaluation, the flex deflectable 3d videoscope exhibited the objective lens glue was chipped.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause was identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.